RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 2, Pages 44–60 (Mi dm1588)  

On conditions of $A$-completeness for linear automata over dyadic rationals

D. V. Ronzhin

Lomonosov Moscow State University

Abstract: $A$-completeness task for finite automata sets in the class of linear automata with input, output and states alphabets equal to Cartesian products of dyadic rationals is considered. In the terms of maximum subclasses conditions for systems of all one-valued linear automata with finite additive and for finite systems with summing automaton are described.

Keywords: finite state automata, linear automata, dyadic rationals, A-completeness, maximum subclasses.

DOI: https://doi.org/10.4213/dm1588

Full text: PDF file (499 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.716.3
Received: 07.08.2019

Citation: D. V. Ronzhin, “On conditions of $A$-completeness for linear automata over dyadic rationals”, Diskr. Mat., 32:2 (2020), 44–60

Citation in format AMSBIB
\Bibitem{Ron20}
\by D.~V.~Ronzhin
\paper On conditions of $A$-completeness for linear automata over dyadic rationals
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 2
\pages 44--60
\mathnet{http://mi.mathnet.ru/dm1588}
\crossref{https://doi.org/10.4213/dm1588}


Linking options:
  • http://mi.mathnet.ru/eng/dm1588
  • https://doi.org/10.4213/dm1588
  • http://mi.mathnet.ru/eng/dm/v32/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:44
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020